MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE; LOW-PROFILE BALLOON GASTROSTOMY TUBE

APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE; LOW-PROFILE BALLOON GASTROSTOMY TUBE
Model Number M1-5-1210
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
Per the original reporter in uf #: (b)(4), it was reported that "during nursing care, the infant's g-tube button fell out.Rn (registered nurse) noted the balloon was deflated.Surgery np (nurse practitioner) assessed g-tube noting a small hole in the balloon.Balloon remains deflated securing g-tube in place.".
 
Additional Manufacturer Narrative
This report is a response to mdr report # (b)(4) which was received by amt from the fda on (b)(6) 2024.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt reached out to the reporter to gather additional information regarding the complaint and to confirm that the device is not available for return.Since the device was not available for return, a visual and functional evaluation could not be performed, and device failure could not be confirmed.Based on the provided information, the reported complaint is not believed to have been caused by a manufacturing defect.A complaint has been logged in our system to track this record in complaint #: (b)(4) and will be used for trend analysis.

Brand Name
MINI ONE
Common Device Name
LOW-PROFILE BALLOON GASTROSTOMY TUBE
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
joshua meinke
8006 katherine boulevard
brecksville, OH 44141
4407174000
MDR Report Key18743352
Report Number1526012-2024-00002
Device Sequence Number7229614
Product Code KNT
UDI-Device Identifier00842071100018
UDI-Public00842071100018
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161413
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM1-5-1210
Device Catalogue NumberM1-5-1210
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2024
Initial Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age3 MO
Patient SexUnknown